Li type oscillation theorem for delay dynamic equations


KARPUZ B.

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.36, no.9, pp.993-1002, 2013 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 9
  • Publication Date: 2013
  • Doi Number: 10.1002/mma.2518
  • Journal Name: MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.993-1002
  • Keywords: delay dynamic equations, oscillation, time scales, DIFFERENTIAL-EQUATIONS, TIME SCALES, CRITERIA
  • Dokuz Eylül University Affiliated: No

Abstract

In this paper, we give a new sufficient condition for oscillation of first-order delay dynamic equations on time scales, which generalize the main results of the papers [Proc. Amer. Math. Soc. 124 (1996), no. 12, 37293737] by Li and [Comput. Math. Appl. 37 (1999), no. 7, 1120] by Tang and Yu. To emphasize the significance of the new result, an example for which all the results fail is also given on a nonstandard time scale. Copyright (c) 2013 John Wiley & Sons, Ltd.